MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN HK FEM ASSEMBLY SZ 4 RT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. LGN HK FEM ASSEMBLY SZ 4 RT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71421364
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/22/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with a lateral condyle fracture that was treated with a surgical procedure.The event is already resolved.
 
Additional Manufacturer Narrative
The associated legion femoral assembly was not returned for evaluation.The device was manufactured in 2016.Our investigation including a review of the complaint history for the listed part revealed no prior complaints for the listed failure mode.The batch number was provided for the device.Thus, a review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.Our clinical evaluation noted that no clinical information or the explant was provided.However, the x-rays provided confirm the fracture and fixation, in addition to the emailed surgeon¿s statement this adverse event was the complication of the surgical technique and not the fault of the smith and nephew¿s device.The event has been reported as resolved.Therefore, no further clinical/medical assessment is warranted at this time.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.
 
Additional Manufacturer Narrative
Smith & nephew is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based upon information which smith & nephew, has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, smith & nephew, or its employees, that the report constitutes an admission that the device, smith & nephew, or its employees caused or contributed to the potential event described in this report.

Brand Name
LGN HK FEM ASSEMBLY SZ 4 RT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8002262
Report Number1020279-2018-02261
Device Sequence Number19130198
Product Code KRO
UDI-Device Identifier00885556414941
UDI-Public00885556414941
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K081111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421364
Device Lot Number16CM02108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer10/01/2018
10/01/2018
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date02/05/2019
04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71101044/15DM18335; 71421385/15GTM0014S; 71421385/UNK LOT; 71421902/15GBP0050A; 71421902/UNK LOT; 71422157/13CAP7276B; 71422157/UNK LOT; 71423342/13KM08087A; 71423342/UNK LOT; 71424202/14HAP6594A; 71424202/14HSM0209A; 71424202/UNK LOT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight65